Facebook Pixel

Could the birth control pill cause a rash only on my face?

By March 12, 2013 - 7:48pm
Rate This

I have been on the pill for 2 1/2 years now. I am 48 years old. I'm not sure when the dry skin started either just before beginning the pill or just after but it was only slightly dry during the winter between my eyes. now it's dry, red and itchy on both sides of my nose, between the eyes and up onto my forehead with a slight rash of small red bumps mostly on the forehead to the hairline. There are also some flaky bumps in the hairline by my ear or sideburn on one side.

I also have glasses and I'm not sure if I've developed a allergy to the metal frames or the nose guards. Any answers out there?

Add a Comment1 Comments

EmpowHER Guest

Hi Mumsy900,

Welcome to EmpowHER.  A rash on the face can be caused by many things,  such as a allergic reaction to a medication, an infection, food allergies and many other.  It's very important to see a dermatologist to get diagnosed and find the right treatment for it.



March 13, 2013 - 4:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.